Adaptive finite element method for the Maxwell Eigenvalue problem

Daniele Boffi, Lucia Gastaldi

Research output: Contribution to journalArticleScientificpeer-review

4 Citations (Scopus)
200 Downloads (Pure)


In this paper we prove the optimal convergence of a standard adaptive scheme based on edge finite elements for the approximation of the solutions of the eigenvalue problem associated with Maxwell's equations. The proof uses the known equivalence of the problem of interest with a mixed eigenvalue problem.

Original languageEnglish
Pages (from-to)478-494
Number of pages17
JournalSIAM Journal on Numerical Analysis
Issue number1
Publication statusPublished - 1 Jan 2019
MoE publication typeA1 Journal article-refereed


  • Adaptive finite element method
  • Edge finite elements
  • Eigenvalue problem
  • Maxwell's equations


Dive into the research topics of 'Adaptive finite element method for the Maxwell Eigenvalue problem'. Together they form a unique fingerprint.

Cite this